| Catalog Number |
8065441520 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health professional reported that during cataract surgery ophthalmic cannulas was found blocked.They were added onto a 2ml syringe filled with balanced salt solution and it worked as needed.When returning to the syringe and cannula at a later stage of surgery, the cannula was blocked.Three cannula was unblocked by applying force.Surgery was completed with no report of patient harm.
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report of 3x blocked; therefore, the condition of the product could not be verified.A lot number was identified, however is not a valid lot number therefore, a device history record review could not be conducted.A sample was not received at the manufacturing site and no lot information was provided; therefore, the root cause for the customer complaint issue cannot be determined.The cause of the reported event cannot be determined with the information obtained; therefore, specific action with regards to this complaint cannot be taken.The manufacturer internal reference number is: (b)(4).